Shield

Timings of the School Day

Timings of the school day

8.40 Registration

8.50 Assembly

9.10 Period 1

9.40 Period 2

10.10 5 minute turn around

10.15 Period 3

10.45 Break

11.05 Period 4

11.35 Period 5

12.05 5 minute turn around

12.10 Period 6

12.40 Period 7

13.10 Lunch

14.20 Registration

14.25 Period 8

14.55 5 minute turn around

15.00 Period 9

15.30 Period 10

16.00 End of school

Lessons will be a combination of single 30 minute periods and ‘doubles’ of 60 minutes duration.

Girls may have triple lessons in some subjects.

Assembly Schedule

Monday – Whole School Assembly

Tuesday – House Assembly

Wednesday – Long form time

Thursday – Whole School Assembly

Friday – Year Group Assembly

Heron